The Adherence of Oral Anaerobic-Bacteria to Epithelial Surfaces

Sweet, SP, Macfarlane, TW and Samaranayake, LP (1985). The Adherence of Oral Anaerobic-Bacteria to Epithelial Surfaces. In: Journal of Dental Research. , , (690-690). .

Author Sweet, SP
Macfarlane, TW
Samaranayake, LP
Title of paper The Adherence of Oral Anaerobic-Bacteria to Epithelial Surfaces
Proceedings title Journal of Dental Research   Check publisher's open access policy
Journal name Journal of Dental Research   Check publisher's open access policy
Publication Year 1985
Sub-type Published abstract
ISSN 0022-0345
Volume 64
Issue 4
Start page 690
End page 690
Total pages 1
Language eng
Q-Index Code EX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Conference Paper
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Wed, 12 Feb 2014, 19:06:51 EST by System User on behalf of Scholarly Communication and Digitisation Service